# SDR COMA0060330

- Difficulty date: April 9, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- Aircraft time: 5,231 hours, 5,375 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1007
- Part serial: 242
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 6,812 hours, 6,915 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED DURING APPROACH.  REPLACED THE LEFT HAND BPSU.
